# SDR COMA0760312

- Difficulty date: April 10, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7013
- Aircraft time: 32,349 hours, 30,429 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R3850241
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK INSPECTION FOUND INTERCOSTAL AT FS 409.00+16, BL 0 CRACKED.  REPLACED SUPPORT MEMEBER AND BRACKET PER SRM 51-42-06 AND 51-42-20.
